| Model Number |
02.12.3D04R |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
04/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At 6 months from the primary, the patient came in reporting pain due to a metal allergy and the cause is unknown.The surgeon revised all components and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 17 april 2025.Lot 2343537: (b)(4) items manufactured and released on 19-feb-2024.Expiration date: 2029-02-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional components revised and involved: batch review performed on 17 april 2025.Gmk-spherika 02.12.Ka165r gmk spherika femur porous tigrowthc+ha s5r (k223548) lot.2400553: (b)(4) items manufactured and released on 02-sept-2024.Expiration date: 2029-07-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.